Representation of Hilbert algebras and implicative semilattices. (English) Zbl 1034.03056

Summary: We give a topological representation for Hilbert algebras that extend the topological representation given by A. Diego [Sur les algèbres de Hilbert. Paris: Gauthier-Villars (1966; Zbl 0144.00105)]. For implicative semilattices this representation gives a full duality. We also consider the representation for Boolean rings.


03G25 Other algebras related to logic
06A12 Semilattices
06E15 Stone spaces (Boolean spaces) and related structures


Zbl 0144.00105
Full Text: DOI


[1] D. Busneag: “A note on deductive systems of a Hilbert algebra”, Kobe Journal of Mathematics, Vol. 2, (1985), pp. 29-35. · Zbl 0584.06005
[2] S.A. Celani: “A note on Homomorphisms of Hilbert Algebras”, International Journal of Mathematical and Mathematics Science, Vol. 29, (2002), pp. 55-61. http://dx.doi.org/10.1155/S0161171202011134 · Zbl 0993.03089
[3] S.A. Celani: “Topological Representation of Distributive Semilattices”, Scientiae Mathematicae Japonicae online, Vol. 8, (2003), pp. 41-51. · Zbl 1041.06002
[4] A. Diego: “Sur les algébras de Hilbert”, Colléction de Logique Math., Serie A, No. 21, Gauthiers-Villars, Paris, (1966).
[5] D. Gluschankof and M. Tilli: “Maximal deductive systems and injective objects in the category of Hilbert algebras”, Zeitschr. f. math. Logik und Grundlagen. d. math., Vol. 34, (1988), pp. 213-220. · Zbl 0657.03032
[6] J. Meng, Y.B. Jun, S.M. Hong: “Implicative semilattices are equivalent to positive implicative BCK-algebras with condition (S)”, Math. Japonica, Vol. 48, (1998), pp. 251-255. · Zbl 0920.06011
[7] A. Monteiro: “Sur les algèbras de Heyting symmétriques”, Portugaliae Mathematica, Vol. 39, (1980), pp. 1-239.
[8] P. Köhler: “Brouwerian semilattices”, Trans. Amer. Math. Soc., Vol. 268, (1981), pp. 103-126. http://dx.doi.org/10.2307/1998339 · Zbl 0473.06003
[9] W.C. Nemitz: “Implicative semi-lattices”, Trans. Amer. Math. Soc., Vol. 117, (1965), pp. 128-142. http://dx.doi.org/10.2307/1994200 · Zbl 0128.24804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.